# SDR SWIA200819627

- Difficulty date: May 11, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 37,013 hours, 31,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6377 - WHEN EXTENDING GEAR ON APPROACH, RECEIVED A "GEAR DISAGREE" MESSAGE.  MANUALLY EXTENDED THE GEAR.  REPLACED MAIN GEAR SELECTOR VALVE IAW 32-32-10.
